# SDR SIMA201810165001

- Difficulty date: October 15, 2018
- Submitted: October 16, 2018
- Operation: Air carrier
- Aircraft: N826AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145592
- Aircraft time: 33,586 hours, 29,361 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Switch
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PK 1 OVL CAUTION MESSAGE LOST CABIN PRESS AT FL240 DECLARE EMR PK 2 CLSD ADVISORY. -C/A-FOUND CMC MESSAGES PACK NR 1 OVERPRESSURE AND HAD CB NR 2 PACK TRIPPING IAW AMM 45-45-00. REMOVED AND REPLACED PACK NR 1 OVERPRESSURE SWITCH IAW AMM 21-51-06. REMOVED AND REPLACED NR 2 PACK VALVE IAW AMM 21-51-01. PERFORMED OPERATIONAL TEST IAW AMM 21-51-00 OPC GOOD. NO DEFECTS NOR MESSAGES FOUND AT THIS TIME. PERFORMED OPC OF PACK NR 1 IAW AMM TASK 21-51-00-700-802-A. OPC GOOD.
